# SDR USAA2014013100002

- Difficulty date: January 30, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 17,396 hours, 5,742 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Part number: M832481035
- Condition: Damaged
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT FROM 12,000 FEET, CREW REPORTED A VERY STRONG DIRTY SOCK SMELL DEVELOPED.  THE SMELL DISSIPATED AT ABOUT 3,000 FEET.  COMPLIED WITH JOB CARDS 26L00021001 & 26L00021002.  FOUND FUEL & OIL LEAKING FROM APU FUEL CONTROL UNIT TO BE SOURCE OF SMELL GOING TO CABIN & COCKPIT.  R & R APU FUEL CONTROL UNIT O RING.  COMPLIED WITH DECONTAMINATION OF ENVIRONMENTAL CONTROL SYS IAW JOB CARD 26L00021004.  NO ODOR NOTED AT THIS TIME.
